NOTE ON THE PROBLEM OF THE CONVERGENCE OF THE FIRST ORDER APPROXIMATE T<sub>c</sub> SERIES SOLUTION
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1980, Vol. 29 Issue (10): 1338-1341    
BRIEF REPORT Current Issue| Next Issue| Archive| Adv Search  |   
NOTE ON THE PROBLEM OF THE CONVERGENCE OF THE FIRST ORDER APPROXIMATE Tc SERIES SOLUTION
ZHOU ZI-FANG, MAO DE-QIANG, GU YI-MING, WU HANG-SHENG
中国科学技术大学
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn